# SDR CA190501006

- Difficulty date: April 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 88,207 hours
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Manifold
- Part number: 1553A990002
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) NEAR TOP OF DESCENT, FLIGHT EXPERIENCED A YELLOW HYDRAULIC RESERVOIR LOW/LO PRESSURE ECAM. CHECK LIST WAS CARRIED OUT AND A PAN PAN WAS DECLARED WITH ATC. A LANDING WAS CARRIED OUT WITH AIRCRAFT COMING TO A FULL STOP AND EMERGENCY VEHICLES CONDUCTING AN INSPECTION. ONLY A SMALL AMOUNT OF RESIDUAL FLUID WAS FOUND ON ONE OF THE TIRES. THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER.   RESOLUTION REMOVED AND REPLACED MANIFOLD ASSY.IAW AMM 29-32-03PB401.OPS AND LEAK CHECK GOOD. (TC# 20190501006)
